# SDR YENA2022011900023

- Difficulty date: January 11, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 249
- Aircraft time: 34,352 hours, 22,403 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Actuator Valve
- Part number: 2160903BA
- Part serial: 0582786
- Condition: Failed
- Location: Cpcs-Ctrl
- Part time: 38,433 hours, 24,910 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 1126, FLL-RDU(AIR TURN BACK TO FLL). DOOR PAX FWRD OPEN MESSAGE AFTER TAKE OFF . PRESSURIZATION CLIMBED UNTIL WE LEVELED OFF AT 21000. MAXIMUM ALTITUDE DISPLAYED 7300 DIFF PRESS 6. NO OVERWEIGHT LANDING REQUIRED; PER AMM 52-72-20, REPLACED ROLL PIN TO SHAFT ROLLER DETECTOR  AND CHECKED ADJUSTMENT TO FWD PAX DOOR CLOSED SENSOR.  DOOR INDICATION NOW CHECKS NORMAL PER AMM 52-72-20.   SEE LP #3261376-2 FOR OUTFLOW VALVE ACTUATOR REPLACEMENT.  SEE LP #3261379-1 FOR CPCS CONTROLLER REPLACEMENT & PRESSURIZATION CHECK.  ALL CHECKS NORMAL & A/C OK FOR SERVICE. AS PER TECH SUPPORT  ADVISED TO REPLACED CPCS OUTFLOW VALVE. REMOVED AND REPLACED CPCS OUTFLOW VALVE ACTUATOR IAW AMM 21-31-03 OPS CHEK GOOD.  REMOVED AND REPLACED CPCS CONTROLLER PER TECH SUPPORT GUIDANCE REF AMM 21-31-01.  ALL OPS CHKS OK.  CABIN PRESSURIZATION ACCOMPLISHED PER 21-31-00-720-802-A.  NO ABNORMALITIES NOTED
